Academic Journals Database
Disseminating quality controlled scientific knowledge

Inference methods for stochastic volatility models

ADD TO MY LIST
 
Author(s): M. Cavicchioli

Journal: International Mathematical Forum
ISSN 1312-7594

Volume: 8;
Issue: 8;
Start page: 369;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Stochastic Volatility | Generalized Least Squares | Kalman Filter

ABSTRACT
In the present paper we consider estimation procedures for stationaryStochastic Volatility models, making inferences about the latent volatilityof the process. We show that a sequence of generalized least squaresregressions enables us to determine the estimates. Finally, we makeinferences iteratively by using the Kalman Filter algorithm.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil